# SDR ANCF20181226501

- Difficulty date: November 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N750AV
- Make and model: Airbus A320-214
- Aircraft serial: 7120
- Aircraft time: 7,065 hours, 5,108 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 810D000001
- Part serial: 0810D00NR053843
- Condition: Vibration
- Part time: 7,065 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RARE VIB WITH NOISE FELT AT COCKPIT, FWD CABIN (INTERMITENTLY). DURING DESCENT FL 260 AP ON AND OFF WITH AIRBRAKES DEPLOYED LIGHT VIB. VIB AT AFT CABIN WAS FELT DURING CRUISE, BUT INITIATING DESCENT THE VIB INCREASED ITS INTENSITY // CORRECTIVE ACTION: NOV 27. IN ACCORDANCE WITH AMM 27-34-00-200-001-A AND 27-24-00-200-002-A WERE ACCOMPLISHED FREE PLAY THE RUDDER AND ELEVATOR. THE VALUES MEASURED WAS FOUND INSIDE LIMITS. RUDDER: GREEN A= 4.30        B= 3.18         TOTAL 7.48 BLUE A= 3.30 - B 3.32 - TOTAL 6.62 YELLOW A= 3.85 - B= 3.83 - TOTAL= 7.68 ELEVATOR YELLOW A= 3.3 - GREEN A=3.6 - B= 3.5 - B= 3.3 // SERVO CONTROL RUDDER FIN 2025GM WAS FOUND LEAKAGE // IN ACCORDANCE WITH AMM27-24-51-000-001-A. RUDDER SERVO CONTROL WAS REMOVED // IN ACCORDANCE WITH AMM 27-24-51-400-001-A THE RUDDER SERVO CONTROL FIN 2025GM WAS INSTALLED UNTER STEP 4.G.(7) TORQUE WRENCHS SN 1016029027 DUE DATE 21/APR/2019 SN 0312801237 DUE DATE 21/JAN/2019 // NOV 28. IN ACCORDANCE WITH AMM 27-24-51-400-001-A THE RUDDER SERVO CONTROL FIN 2025GM WAS INSTALLED UNTER STEP 4.G.(7) TORQUE WRENCHS SN 1016029027 DUE DATE 21/APR/2019 SN 0312801237 DUE DATE 21/JAN/2019 // OPERATIONAL TEST SATISFACTORY IAW 27-24-00-710-001 AND 27-24-00-710-002 WERE ACCOMPLISHED.
